MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR CON NEU+4 32ID52OD; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR CON NEU+4 32ID52OD; HIP INSTRUMENT/TRIAL
Catalog Number 221832652
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon post surgical examination, both cups were found to have deep rough gauges on the inside and bottom surface of the liners.Some of the gauge continue to the exterior of the cup as well.
 
Additional Manufacturer Narrative
Examination of the returned instruments confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL LNR CON NEU+4 32ID52OD
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6795691
Report Number1818910-2017-22788
Device Sequence Number19074892
Product Code LXH
UDI-Device Identifier10603295101116
UDI-Public10603295101116
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221832652
Device Lot NumberPG249392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2017
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer09/15/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1